# SDR MASA2010042100375

- Difficulty date: April 21, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N518LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10259
- Aircraft time: 9,208 hours, 6,743 cycles
- System (JASC): 2612 · Fire Detection
- Part: Element
- Condition: Out Of Position
- Location: Fire Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING FLT, RECEIVED FIRE SYS FAULT MSG. REPOSITIONED ELEMENTS A238 & 239.
